# SDR CA140409006

- Difficulty date: April 7, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72 202
- Aircraft time: 30,145 hours
- Engine: Pwa PW124B
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Part number: 311249501
- Condition: Failed
- Location: Engine
- Part time: 26,563 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB OUT THROUGH 5000 FT, CREW NOTED A TORQUE DROP OF 5 PERCENT ON ENGINE NR 2.  ALL OTHER ENGINE PARAMETERS STABLE.  CREW COULD HEAR A CHANGE FROM THE ENGINE AS WELL AS FEEL THE ACFT YAW.  THIS HAPPENED TWICE DURING THE CLIMBOUT AND THEN ENGINE OPERATED NORMAL FOR REMAINDER OF THE FLIGHT.  POWER LEVERS IN THE NOTCH.  NR 2 ENGINE HARNESS GVI CARRIED-OUT AND FOUND MANY DAMAGES, SOME TO SHIELDING ONLY & OTHER TO WIRE CORE.  ALSO FOUND MFCU CONNECTOR WORN-OUT.  PLAY PRESENT EVEN WHEN FULLY TIGHTENING.  ENGINE HARNESS REMOVED AND NEW HARNESS, PN 3116993-02, INSTALLED IAW SB 21463R2.
